Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 3:31 PM CDT for 5 counties in Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 3:31 PM CDT (20:31 UTC)
- Expired
- Jun 6, 2014, 4:13 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Calhoun County, AL, Jefferson County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 80 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS54 KBMX 062031
SVRBMX
ALC009-015-073-115-121-062130-
/O.NEW.KBMX.SV.W.0047.140606T2031Z-140606T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BLOUNT COUNTY IN ALABAMA...
WESTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
NORTHEASTERN JEFFERSON COUNTY IN ALABAMA...
ST. CLAIR COUNTY IN ALABAMA...
NORTHEASTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 430 PM CDT
* AT 325 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM JACKSONVILLE STATE UNIVERSITY TO COUNTY
LINE...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FORT MCCLELLAN...SAKS...ODENVILLE...TRUSSVILLE...ANNISTON...WEST
END-COBB TOWN...COBB TOWN AND MOODY.
THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 31 THROUGH 33...
INTERSTATE 20 EXIT NUMBERS 136 THROUGH 188...
INTERSTATE 59 EXIT NUMBERS 137 THROUGH 166...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3362 8569 3360 8574 3356 8575 3356 8579
3350 8585 3349 8591 3347 8638 3350 8638
3350 8648 3354 8648 3354 8651 3347 8661
3386 8674 3389 8611 3384 8605 3390 8596
3390 8584
TIME...MOT...LOC 2031Z 334DEG 18KT 3380 8578 3377 8668
$$
612 follow-up statements
096
WWUS54 KBMX 062052
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT FRI JUN 6 2014
ALC009-073-062102-
/O.CAN.KBMX.SV.W.0047.000000T0000Z-140606T2130Z/
BLOUNT AL-JEFFERSON AL-
352 PM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
SOUTH CENTRAL BLOUNT COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8584 3362 8569 3360 8574 3356 8575
3356 8579 3350 8585 3347 8638 3350 8638
3350 8648 3354 8648 3354 8651 3379 8654
3389 8611 3386 8609 3384 8605 3390 8596
TIME...MOT...LOC 2052Z 334DEG 18KT 3376 8577 3368 8651
$$
ALC015-115-121-062130-
/O.CON.KBMX.SV.W.0047.000000T0000Z-140606T2130Z/
CALHOUN AL-ST. CLAIR AL-TALLADEGA AL-
352 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TALLADEGA...ST. CLAIR AND WESTERN CALHOUN COUNTIES UNTIL 430 PM
CDT...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WEAVER TO ARGO...MOVING SOUTHEAST
AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
FORT MCCLELLAN...SAKS...MOODY...ANNISTON...WEST END-COBB TOWN...
COBB TOWN...PELL CITY...OXFORD...BRANCHVILLE AND BLUE MOUNTAIN.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 147 THROUGH 188...
INTERSTATE 59 EXIT NUMBERS 148 THROUGH 156...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8584 3362 8569 3360 8574 3356 8575
3356 8579 3350 8585 3347 8638 3350 8638
3350 8648 3354 8648 3354 8651 3379 8654
3389 8611 3386 8609 3384 8605 3390 8596
TIME...MOT...LOC 2052Z 334DEG 18KT 3376 8577 3368 8651
$$
61794
WWUS54 KBMX 062113
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT FRI JUN 6 2014
ALC015-115-121-062123-
/O.CAN.KBMX.SV.W.0047.000000T0000Z-140606T2130Z/
CALHOUN AL-ST. CLAIR AL-TALLADEGA AL-
413 PM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLADEGA...ST.
CLAIR AND WESTERN CALHOUN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3390 8584 3362 8569 3360 8574 3356 8575
3356 8579 3350 8585 3347 8638 3350 8638
3350 8648 3354 8648 3354 8651 3379 8654
3389 8611 3386 8609 3384 8605 3390 8596
TIME...MOT...LOC 2113Z 334DEG 18KT 3366 8572 3359 8646
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 6, 3:29 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT FRI JUN 6 2014 .DISCUSSION... COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING. THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA. FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE POSSIBLE. MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING INTO THE AREA. 14/73 && .AVIATION... 18Z TAF DISCUSSION. CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON. NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS ARE WORKING ON EQUIPMENT AT THIS TIME. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 88 68 88 67 / 50 40 30 50 30 ANNISTON 68 88 70 87 70 / 50 40 30 40 30 BIRMINGHAM 71 89 72 89 70 / 40 40 30 40 30 TUSCALOOSA 71 91 72 91 70 / 30 40 20 40 20 CALERA 70 89 71 89 70 / 40 40 20 40 20 AUBURN 69 87 70 86 69 / 60 30 30 40 20 MONTGOMERY 71 91 72 91 71 / 40 40 20 40 20 TROY 70 90 71 90 70 / 60 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 11:56 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1156 AM CDT FRI JUN 6 2014 ALZ011>015-017>050-071700- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1156 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA THROUGH AROUND 10 PM...AS A STATIONARY FRONTAL BOUNDARY MEANDERS ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING WILL BE THE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT. 08/MK
In the hours before
Special weather statement, Jun 6, 1:37 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT FRI JUN 6 2014
ALZ026-027-061900-
ST. CLAIR AL-TALLADEGA AL-
137 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA AND SOUTHERN
ST. CLAIR COUNTIES UNTIL 200 PM CDT...
AT 132 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PELL CITY...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RIVERSIDE...
LINCOLN...
HONDA MANUFACTURING OF ALABAMA...
EASTABOGA...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3368 8614 3368 8606 3365 8603 3360 8602
3360 8600 3359 8599 3353 8628 3364 8635
3372 8617
TIME...MOT...LOC 1837Z 254DEG 16KT 3361 8625
61Special weather statement, Jun 6, 3:07 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT FRI JUN 6 2014
ALZ019-062030-
CALHOUN AL-
307 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CALHOUN COUNTY UNTIL
330 PM CDT...
AT 302 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR JACKSONVILLE...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PIEDMONT...
KNIGHTENS CROSSROADS...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3389 8553 3389 8560 3387 8560 3387 8564
3385 8563 3384 8559 3381 8559 3377 8564
3371 8564 3372 8573 3389 8597 3395 8580
3394 8574 3396 8574 3397 8570 3395 8553
TIME...MOT...LOC 2007Z 241DEG 10KT 3380 8570
61Special weather statement, Jun 6, 3:24 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT FRI JUN 6 2014
ALZ026-062100-
ST. CLAIR AL-
324 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
400 PM CDT...
AT 321 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF ASHVILLE TO
7 MILES SOUTHEAST OF STEELE...AND MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ASHVILLE...
RAGLAND...
CALDWELL...
NEELY HENRY DAM...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3390 8614 3390 8611 3386 8609 3386 8606
3384 8606 3383 8605 3379 8606 3376 8605
3373 8611 3372 8624 3382 8643 3390 8634
3391 8615
TIME...MOT...LOC 2024Z 301DEG 8KT 3384 8636 3386 8610
61Local storm report, Jun 6, 3:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG 4 ESE JACKSONVILLE 33.79N 85.69W
06/06/2014 CALHOUN AL FIRE DEPT/RESCUE
SEVERAL TREES WERE BLOWN DOWN AND ONE BUILDING DESTROYED
ALONG WHITES GAP ROAD AND ON OLD HIGHWAY 9.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:37 PM CDT | Special Weather Statement | BMX | St. Clair | 23 min |
| Jun 6, 2:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 59 min |
| Jun 6, 3:07 PM CDT | Special Weather Statement | BMX | Calhoun | 23 min |
| Jun 6, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 6, 3:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah | 2 hr |
| Jun 6, 3:44 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 6, 4:07 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 6, 4:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 47 min |
| Jun 6, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 41 min |
| Jun 6, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 47 min |
| Jun 6, 5:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jun 6, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 62 min |
| Jun 6, 5:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 6, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 39 min |
| Jun 6, 5:37 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more | 3 hr |
| Jun 6, 5:50 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 6, 6:02 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Jun 6, 6:09 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Jun 6, 6:15 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Perry | 45 min |
| Jun 6, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Jun 6, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Montgomery | 41 min |
| Jun 6, 6:39 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 51 min |
| Jun 6, 6:44 PM CDT | Areal Flood Advisory | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.